CSpace
双偶次有限元的渐近准确误差估计
余德浩
1991
Source Publication计算数学
ISSN0254-7791
Volume013Issue:001Pages:89
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48325
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
余德浩. 双偶次有限元的渐近准确误差估计[J]. 计算数学,1991,013(001):89.
APA 余德浩.(1991).双偶次有限元的渐近准确误差估计.计算数学,013(001),89.
MLA 余德浩."双偶次有限元的渐近准确误差估计".计算数学 013.001(1991):89.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[余德浩]'s Articles
Baidu academic
Similar articles in Baidu academic
[余德浩]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[余德浩]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.